Debt constraints and equilibrium in infinite horizon economies with incomplete markets
David Levine and
William Zame
Journal of Mathematical Economics, 1996, vol. 26, issue 1, 103-131
Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (89)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(95)00745-8
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Debt Constraints and Equilibrium in Infinite Horizon Economies with Incomplete Markets (1996) 
Working Paper: Debt Constraints and Equilibrium in Infinite Horizon Economies with Incomplete Markets (1993) 
Working Paper: Debt Constraints and Equilibrium in Infinite Horizon Economies with Incomplete Markets (1992) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:26:y:1996:i:1:p:103-131
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().